# SDR RXA97271

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON APPROACH RIGHT ENGINE MADE A LOUD CLUNK, TORQUE WENT TO ZERO.  REMOVED AND REPLACED RIGHT ENGINE.  (M)
